Computation of generalized stress intensity factors for bonded elastic structures
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, p. 853-878
@article{M2AN_1999__33_4_853_0,
     author = {Bochniak, Marius and S\"andig, Anna-Margarete},
     title = {Computation of generalized stress intensity factors for bonded elastic structures},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {4},
     year = {1999},
     pages = {853-878},
     zbl = {0961.74027},
     mrnumber = {1726489},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_4_853_0}
}
Bochniak, Marius; Sändig, Anna-Margarete. Computation of generalized stress intensity factors for bonded elastic structures. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, pp. 853-878. http://www.numdam.org/item/M2AN_1999__33_4_853_0/

[1] I. Babuška and A. Miller, The post-processing approach in the finite element method, Part 2: The calculation of stress intensity factors. Internat. J. Numer. Methods Engrg. 20 (1984) 1111-1129. | Zbl 0535.73053

[2] I. Babuška, T. Von Petersdorff and B. Andersson, Numerical treatment of vertex singularities and intensity factors for mixed boundary value problems for the Laplace equation in R3. SIAM J. Numer. Anal. 31 (1994) 1265-1288. | MR 1293515 | Zbl 0806.65107

[3] M. Bourlard, M. Dauge, M.-S. Lubuma and S. Nicaise, Coefficients of the singularities for elliptic boundary value problems on domains with conical points III: Finite element methods on polygonal domains. SIAM J. Numer. Anal. 29 (1992) 136-155. | MR 1149089 | Zbl 0794.35015

[4] H.F. Bueckner, A novel principle for the computation of stress intensity factors. ZAMM 50 (1970) 529-546. | MR 272239 | Zbl 0213.26603

[5] H.F. Bueckner, Weight functions and fundamental fields for the penny-shaped and the half-plane crack in three-space. Internat. J. Solids and Structures 23 (1987) 57-93. | Zbl 0601.73102

[6] M. Costabel and M. Dauge, General edge asymptotics of solutions of second-order elliptic boundary value problems I, II. Proc. Roy. Soc. Edinburgh A 123 (1993) 109-155, 157-184. | MR 1204855 | Zbl 0791.35033

[7] M. Costabel and M. Dauge, Computation of corner singularities in linear elasticity, in Boundary Value Problems and Integral Equations in Nonsmooth Domains, M. Costabel, M. Dauge, S. Nicaise Eds., Marcel Dekker Inc. (1995). | MR 1301341 | Zbl 0822.35040

[8] M. Dobrowolski, Numerical Approximation of Elliptic Interface and Corner Problems. Habilitationsschrift, University of Bonn (1981).

[9] G.C. Hsiao, B.N. Khoromskij and W.L. Wendland, Boundary integral operators and domain decomposition. Preprint 94-11, Mathematisches Institut A, Universität Stuttgart (1994).

[10] G.C. Hsiao and W.L. Wendland, The Aubin-Nitsche Lemma for integral equations. J. Integral Equations 3 (1981) 299-315. | MR 634453 | Zbl 0478.45004

[11] G.C. Hsiao and W.L. Wendland, Domain decomposition in boundary element methods, in Domain Decomposition Methods for Partial Differential Equations, R. Glowinski et al. Eds., SIAM (1991) 41-49. | MR 1106449 | Zbl 0766.65094

[12] C. Hwu, C.J. Kao and L.E. Chang, Delamination fracture criteria for composite laminates. J. Composite Mat. 29 (1995) 1962-1987.

[13] M.F. Kanninen and C.H. Popelar, Advanced Fracture Mechanics. Oxford University Press, New York (1985). | Zbl 0587.73140

[14] S.N. Karp and F.C. Karal, The elastic-field behaviour in the neighbourhood of a crack of arbitrary angle. Comm. Pure Appl. Math. 15 (1962) 413-421. | MR 167026 | Zbl 0166.20705

[15] V.A. Kondrat'Ev, Boundary problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc. 16 (1967) 209-292. | MR 226187 | Zbl 0194.13405

[16] A. Kufner and A.-M. Sändig, Some Applications of Weighted Sobolev Spaces. Teubner, Leipzig (1987). | MR 926688 | Zbl 0662.46034

[17] M. Lenczner, Méthode de calcul du coefficient de singularité pour la solution du problème de Laplace dans un domaine diédral. Math. Modell Numer. Anal. 27 (1993) 395-420. | Numdam | MR 1230828 | Zbl 0784.65079

[18] K.M. Liu, K.M. Lee and C.K. Pan, Numerical techniques for determining stress intensity and higher order factors using the finite difference methods, in Computational Mechanics '95 Vol. 2, S.N. Atluri et al. Eds., Springer Verlag, Berlin (1995).

[19] V.G. Maz'Ya and B.A. Plamenevsky, On the coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points. Math. Nachr. 76 (1977) 29-60. | MR 601608 | Zbl 0359.35024

[20] V.G. Maz'Ya and J. Rossmann, Über die Asymptotik der Lösungen elliptischer Randwertaufgaben in der Umgebung von Kanten. Math. Nachr. 138 (1988) 27-53. | MR 975198 | Zbl 0672.35020

[21] S.A. Nazarov, Derivation of the variational inequality for small increase of mode-one crack. Mech. Solids 24 (1989) 145-152.

[22] S.A. Nazarov and B.A. Plamenevsky, The Neumann problem for selfadjoint elliptic systems in a domain with piecewise-smooth boundary. Amer. Math. Soc. Transl. (2) 155 (1993) 169-206. | Zbl 0778.35033

[23] S.A. Nazarov and B.A. Plamenevsky, Elliptic Problems in Domains with Piecewise Smooth Boundaries. Walter de Gruyter, Berlin (1994). | MR 1283387 | Zbl 0806.35001

[24] S. Nicaise and A.-M. Sändig, General interface problems I, II. Math. Methods Appl. Sci. 17 (1994) 395-429, 431-450. | MR 1274152 | Zbl 0824.35015

[25] S. Nicaise and A.-M. Sändig, Transmission problems for the Laplace and elasticity operators: Regularity and boundary integral formulation. Math. Models Methods Appl. Sci. (to appear). | MR 1702865 | Zbl 0958.35023

[26] J.R. Rice, Some remarks on elastic crack-tip stress fields. Internat. J. Solids and Structures 8 (1972) 751-758. | Zbl 0245.73083

[27] J.B. Rosser and N. Papamichael, A power series solution of a harmonic mixed boundary value problem. MRC Technical Summary Report number 1405 (1975).

[28] J. Rossmann and A.-M. Sändig, Formulas for the coefficients in the asymptotics of solutions of boundary value problems for second order systems near edges. ZAMM 76 Suppl. 4 (1996) 181-184. | Zbl 0925.65117

[29] H. Schmitz, K. Volk and W. Wendland, Three-dimensional singularities of elastic fields near vertices. Numer. Methods Partial Differential Equations 9 (1993) 23-337. | MR 1216118 | Zbl 0771.73014

[30] T.L. Shan and H.F. Bückner, The weight function theory for piecewise homogeneous isotropic notches in antiplane strain. J. Appl. Mech. 55 (1988) 596-603. | Zbl 0707.73055

[31] O. Steinbach, Gebietszerlegungsmethoden mit Randintegralgleichungen und effiziente numerische Lösungsverfahren für gemischte Randwertprobleme. Dissertation, Universität Stuttgart (1996). | MR 1466967 | Zbl 0863.65079

[32] O. Steinbach, On the realization of boundary element methods for mixed boundary value problems. Preprint 98/07, SFB 404, Universität Stuttgart (1998). | MR 1634286

[33] O. Steinbach and W.L. Wendland, Domain decomposition and preconditioning techniques in boundary element methods, in Boundary Element Topics, W.L. Wendland Ed., Springer Verlag, Berlin (1997) 473-492. | MR 1655254 | Zbl 0884.65113

[34] B.A. Szabo and Z. Yosibash, Numerical analysis of singularities in two dimensions, Part 2: Computation of generalized flux/stress intensity factors. Internat. J. Numer. Methods Engrg. 39 (1996) 409-434. | MR 1369913 | Zbl 0855.73076

[35] M.L. Williams, Stress singularities resulting from various boundary conditions in angular corners of plates in extension. J. Appl. Mech. 19 (1952) 526-528.

[36] M.L. Williams, The stresses around a fault or crack in dissimilar media. Bull. Seismol. Soc. Amer. 49 (1959) 199-204. | MR 102211

[37] L.S. Xanthis, M.J.M. Bernal and C. Atkinson, The treatment of singularities in the calculation of stress intensity factors using the boundary integral equation method. Comput. Methods Appl. Mech. Engrg. 26 (1981) 285-304. | MR 624326 | Zbl 0461.73066